# SDR DALA1207189020

- Difficulty date: January 15, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 47,219 hours, 34,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE SEAT TRACK HAS CORROSION LBL 54 STA 217-484.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK LBL 54 FROM 217 TO 248, FABRICATED SEAT TRACK, REPAIR STRAPS, AND INSTALLED IAW MD-88 SRM 53-05.  DURING HMV.
